# SDR SIMA202108176001

- Difficulty date: August 16, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- Aircraft time: 38,738 hours, 33,877 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Broken
- Location: Aft Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT FA EMERGENCY FLASHLIGHT HOLDER BROKEN-C/A-FLIGHT CREW PLACARDED AFT FA EMERGENCY FLASHLIGHT HOLDER. M PROCEDURES C/W. MEL AUTH# 080225M-C REF# 25-32 MOC# 628765
